EXISTENCE AND UNIQUENESS OF PERIODIC SOLUTIONS FOR A KIND OF FORCED RAYLEIGH EQUATION

Omer Acan
1.713 498

Abstract


In this study, the coincidence degree theory has been used to determine new results on the existence and uniqueness of -periodic solutions for a type of Rayleigh equation. 

 


Keywords


Rayleigh equation; Periodic solutions; existence; uniqueness; coincidence degree

Full Text:

PDF

References


R. E. Gaines, J. Mawhin, Coincidence Degree and Nonlinear Differential Equations, in: Lecture Notes in Mathematics, vol. 568, Springer-Verlag, Berlin, New York, 1977.

K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, 1985.

T. A. Burton, Stability and Periodic Solutions of Ordinary and Functional Differential Equations, Academic Press, Orland, FL, 1985.

Y. Li, L. Huang, New results of periodic solutions for forced Rayleigh-type equations, J.Comput. Appl. Math. 221 (1) (2008) 98-105.

L. Wang, J. Shao, New results of periodic solutions for a kind of forced Rayleigh-type equations, Nonlinear Anal. 11 (2010) 99-105

C. Huang, Y. He, L. Huang, W. Tan, New results on the periodic solutions for a kind of Rayleigh equation with two deviating arguments, Math. Comput. Modelling 46 (5-6) (2007) 604-611.

Y. Zhou, X. Tang, Periodic solutions for a kind of Rayleigh equation with a deviating argument, Comput. Math. Appl. 53 (2007) 825-830.

B. Liu, L. Huang, Periodic solutions for a kind of Rayleigh equation with a deviating argument, J. Math. Anal. Appl. 321 (2006) 491–500.

Y. Zhou, X. Tang, On existence of periodic solutions of a kind of Rayleigh equation with a deviating argument, Nonlinear Anal. 69 (2008) 2355-2361.

Y. Zhou, X. Tang, On existence of periodic solutions of Rayleigh equation of retarded type, J. Comput.Appl. Math. 203 (2007) 1-5